# SDR SWIA201641826

- Difficulty date: January 5, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 25,057 hours, 15,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE AT STRINGER 26L HAS CORROSION BETWEEN BS 349 AND FS 364.  REPLACED ATTACHMENT ANGLE AT STR 26L BETWEEN FS 349.00-364.00 IAW SRM.
